# SDR DALA2014091505045

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 90,821 hours, 39,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND EMERGENCY LIGHTS AT ROWS 1-25 INOPERATIVE.  R & R POWER SUPPLY AMM 33-51.  OPS CHECKED NORMAL.
